# SDR CALA2024050701334

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102607
- Condition: Corroded
- Location: Bs 1540 S39l&R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0369.GENERATING ITEM:63-5310-1- 2622.STICKER 70173: SHEAR TIE CORRODED BTWN STR39L-39R AFT SIDE OF BS1540. NEW SHEAR TIE WAS FABRICATED ON AMES CWO 169870-0100-0028, INSTA LLED NEW SHEAR TIE IAW B767 SRM 51-40-02-0G-0 PARA 4. SEE NON-RO UTINE 168798-0100-0369 FOR DETAILS
